# SDR UPS97424767

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF JUST PAST LIFTOFF, GOT MOMENTARY MASTER CAUTION AND FIRE BELL, SUSPECT CAUSED BY MAIN DECK SMOKE DET AS PER LOGPAGE 993132 WRITE UP.  ALL SMOKE DETECTORS TEST OPS CK OK.  NO FAULTS NOTED REF MM 26-14-00.
